# SDR QMLA2010072510041

- Difficulty date: July 25, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N350LN
- Make and model: Snias AS350B2
- Aircraft serial: 3708
- Aircraft time: 3,735 hours, 11,706 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Belt
- Condition: Slipped
- Location: Compressor
- Component: Compressor
- Component part number: 590008
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTING, HOSPITAL CREW NOTICED RUBBER SMELL IN CABIN, PILOT CARRIED OUT A PRECAUTIONARY LANDING . AFTER SHUTDOWN, THE HOT RUBBER SMELL WAS DETERMINED TO BE COMING FROM THE AIR CONDITIONING COMPRESSOR BELT. THE CLUTCH WAS DETERMINED TO BE SLIPPING.  AC SYS WAS DEFERRED TO MEL AND PARTS PLACED ON ORDER.
